This product is out of stock.

Phorpain Ibuprofen Gel 10% - 50g

Based on 37 reviews
Out of stock
10% Ibuprofen £4.99
5% Ibuprofen £4.89
Alexandra Moses - Medical Content Writer
Alexandra Moses
Medical Content Writer
03/03/2022
02/03/2024
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
03/03/2022

What is Phorpain Ibuprofen Gel 10%? 

Phorpain Ibuprofen Gel is a topical solution used to treat a number of painful conditions affecting the joints and muscles, including back pain, sprains, strains and other sport injuries. It can also be used to relieve pain caused by mild to moderate arthritic conditions and nerve pain (neuralgia). This soothing gel contains the anti-inflammatory drug ibuprofen, which works to reduce pain and inflammation so you can go about your day with ease.

How to use this product

Always use Phorpain Ibuprofen Gel exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. This product is for external use only. Do not swallow. For adults and children aged 12 years and over, squeeze 2-5cm of gel from the tube and apply it to the affected area, massaging until it’s fully absorbed into the skin. Repeat every 4 hours if required. Do not apply this gel more than 4 times per day.

How does ibuprofen relieve muscle pain?

This topical gel contains ibuprofen, which belongs to a group of medicines known as non-steroid anti-inflammatory drugs (NSAIDs). Ibuprofen in a topical form can reduce pain and inflammation, so it’s particularly useful if you’re struggling with any painful conditions affecting the joints and muscles.

Is Phorpain Ibuprofen Gel suitable for children? 

Phorpain Ibuprofen Gel is suitable for children aged 12 years and over. If you’re looking for a topical painkiller for a child under the age of 12, you should speak to your doctor or Chemist4U pharmacist for advice on alternative treatment options.

Is Phorpain Ibuprofen Gel suitable for pregnant and breastfeeding women? 

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before using any new medicine. Do not use Phorpain Ibuprofen Gel if you are pregnant or breastfeeding.

When should this product not be used? 

Phorpain Ibuprofen Gel may be unsuitable for certain people. Do not use this product if you are allergic to ibuprofen, aspirin, other NSAIDs or any of the other listed ingredients. Do not use this gel:

  • If you are asthmatic or suffer from rhinitis (allergic runny nose) or urticaria (hives)

  • On broken, damaged, infected or diseased skin

Talk to your doctor or Chemist4U pharmacist before using this gel if you:

  • Are taking/using any other medicines

  • Have had an ulcer or some other problem affecting your stomach or intestines in the past

  • Have kidney problems

Are there any side effects? 

Like all products, Phorpain Ibuprofen Gel may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Uncommon side effects may include abdominal pain and indigestion. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

Storage information

Store below 25°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging. Do not throw away any medicines via wastewater or household waste.

Important information

Ensure you speak to your doctor or Chemist4U pharmacist before using this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after using this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before using this product. If you suffer from any allergies, ask your doctor or our pharmacist if this product is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Phorpain Ibuprofen Gel 10% - 50g Reviews

By Michelle K,
February 06, 2024
The gel works well for my hip pain.
By customer,
April 19, 2023
when it never arrived how can I rate it?
By Sheila,
March 21, 2023
Definitely helps with the pain in the back of my leg. A worthwhile purchase.
By Mr Barry Lewis,
March 07, 2023
Excellent.
By John Hargreaves,
November 30, 2022
Easy to use and it does work

Advice & Guides

What is Sciatic Nerve Pain and How Can I Relieve It?

Sciatica can be a real pain in the butt – and I mean that literally!

If you’ve got a pain that runs from your lower back, to your bottom, and down to your legs and feet, then you could be suffering with sciatica.

So, let’s take a look at this condition, what makes it such a pain, and what you can do to make yourself more comfortable as you heal.

Read More

Can I take two painkillers at once?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454